RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1961, Volume 25, Issue 3, Pages 411–442 (Mi izv3408)  

This article is cited in 1 scientific paper (total in 1 paper)

Saturation classes in a space $C$

A. H. Turetzkii


Full text: PDF file (2185 kB)

Bibliographic databases:
Received: 17.11.1959

Citation: A. H. Turetzkii, “Saturation classes in a space $C$”, Izv. Akad. Nauk SSSR Ser. Mat., 25:3 (1961), 411–442

Citation in format AMSBIB
\Bibitem{Tur61}
\by A.~H.~Turetzkii
\paper Saturation classes in a space $C$
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1961
\vol 25
\issue 3
\pages 411--442
\mathnet{http://mi.mathnet.ru/izv3408}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=124677}
\zmath{https://zbmath.org/?q=an:0129.05202}


Linking options:
  • http://mi.mathnet.ru/eng/izv3408
  • http://mi.mathnet.ru/eng/izv/v25/i3/p411

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. N. Brui, “Methods of summability of trigonometric series and function spaces”, Sb. Math., 193:4 (2002), 487–506  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:112
    Full text:111
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019